# SDR 08FDEA04699

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 39,222 hours, 20,073 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Autoland Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AT 250' ON AN ACTUAL CAT3 APPROACH GOT RED AUTOLAND FLASHING LIGHT ALL   PARAMETERS APPEARED NORMAL.  EXECUTED A GO AROUND.  PERFORMED A FAULT ISOLATION PROCEDURE AND A AFS LAND TEST PER AMM 22-42-00-0.  NO FAULTS WERE RECORDED ON DISPLAY OR TRIFOLD FAILURE RECORD INDICATOR.  AFS LAND TEST PASSED WITH NO FAULTS.
